# SDR 0100976633

- Difficulty date: March 20, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- Aircraft time: 69,922 hours, 10,373 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE NR 3 ENGINE FIRE DETECTION LIGHT FLICKERED ON AND OFF.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  INSPECTED AND TESTED THE NR 3 ENGINE FIRE DETECTION SYSTEM WITH NO FAULTS FOUND.
